i have spots on my face that are growing.
Hello. Cellcept is a treatment for suppressing the immune system. You have an autoimmune disease, body attacking itself and not recognizing the good cells. Cellcept keeps the immune system from making the attacking cells. Much fewer are made and the disease will hopefully go into remission. When the immune system works right you want those cells. When it isn't we reduce them.
If the rash is a new symptom or turning into blotches, itch, lots more, you may be having an allergic reaction. Contact your doctors office now. If unavailable and it gets worse, contact your pharmacist who will let you know how much Benadryl to take. If you develop a thick tongue or trouble breathing dial 911 immediately. This would be the start of a severe reaction. Do not drive. Do not have someone drive you. Time is of the essence for an allergic response.
If you are doing well, ask more questions if you have them. Karen
- CellCept Information for Consumers
- CellCept Information for Healthcare Professionals (includes dosage details)
- Side Effects of CellCept (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2009 • 2 answers
Posted 5 Jan 2010 • 7 answers
Posted 18 Jan 2010 • 2 answers
I had kidny transplanted 20 months ago, I am still on cellcept 1 gram twice daily, When can I reduce
Posted 26 Dec 2010 • 1 answer
Posted 28 Jul 2013 • 2 answers